# SDR HEEA076974

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 12,661 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stop
- Part number: 206033518007
- Condition: Deteriorated
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DETERIORATION. REPLACED WITH SERVICEABLE PART.
